# SDR UALA2009031300772

- Difficulty date: March 12, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 65,819 hours, 18,985 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 58791
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT IS INOP IN FWD CABIN FLOOR ADJ TO COAT CLOSET SHORT SECTION.  REPLACED POWER FEEDER CABLE.  EEL LIGHT OP CHECKS OK.
